File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ model reduction for linear time-delay systems: Continuous-time case

TitleH∞ model reduction for linear time-delay systems: Continuous-time case
Authors
Issue Date2001
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 2001, v. 74 n. 11, p. 1062-1074 How to Cite?
AbstractThis paper deals with the problem of H∞ model reduction for linear continuous time-delay systems. For a given delay system, the problem we address is the construction of a reduced-order model such that the associated model error satisfies a prescribed H∞ norm bound constraint. Two alternative methods for obtaining reduced-order models are presented. Sufficient conditions for the existence of desired reduced-order models are proposed in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint set. Conditions based on strict LMIs are obtained for the zeroth-order H∞ approximation problem. When these conditions are satisfied, an explicit parametrization of the desired reduced-order models is also presented. All these results are extended to time-delay systems with parameter uncertainties. Finally, an illustrative example is provided to demonstrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/156618
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorHuang, Sen_US
dc.contributor.authorYang, Cen_US
dc.date.accessioned2012-08-08T08:43:13Z-
dc.date.available2012-08-08T08:43:13Z-
dc.date.issued2001en_US
dc.identifier.citationInternational Journal Of Control, 2001, v. 74 n. 11, p. 1062-1074en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/156618-
dc.description.abstractThis paper deals with the problem of H∞ model reduction for linear continuous time-delay systems. For a given delay system, the problem we address is the construction of a reduced-order model such that the associated model error satisfies a prescribed H∞ norm bound constraint. Two alternative methods for obtaining reduced-order models are presented. Sufficient conditions for the existence of desired reduced-order models are proposed in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint set. Conditions based on strict LMIs are obtained for the zeroth-order H∞ approximation problem. When these conditions are satisfied, an explicit parametrization of the desired reduced-order models is also presented. All these results are extended to time-delay systems with parameter uncertainties. Finally, an illustrative example is provided to demonstrate the effectiveness of the proposed approach.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleH∞ model reduction for linear time-delay systems: Continuous-time caseen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207170110052194en_US
dc.identifier.scopuseid_2-s2.0-0035920326en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035920326&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume74en_US
dc.identifier.issue11en_US
dc.identifier.spage1062en_US
dc.identifier.epage1074en_US
dc.identifier.isiWOS:000170355200003-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridHuang, S=8304963900en_US
dc.identifier.scopusauthoridYang, C=7407027260en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats